# SDR C2XA02CL154

- Difficulty date: July 24, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- System (JASC): 2330 · Entertainment System
- Part: Converter
- Part number: 28EB12E120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT# 3246 THE CREW REPORTED AFTER LANDING THE F/A SMELLED SMOKE FROM THE CD PLAYER AND THE CIRCUIT BREAKER WAS POPPED.MAINTENANCE INSPECTED AND REPLACED THE DC POWER CONVERTER.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
